# SDR SWAA2012120310174

- Difficulty date: November 20, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Compound
- Part number: 5673720
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEVELING COMPOUND LOC BETWEEN BS 203.8 AND BS 227.8 LOWER LOBE FUSELAGE.  REPLACED LEVELING COMPOUND LOC BETWEEN BS 203.8 AND BS 227.8 LOWER LOBE FUSELAGE IAW B737-300 AMM 51-41-11-538-009.
